Previous |  Up |  Next


Milnor algebra; right-equivalence; homogeneous polynomial
We recall first Mather's Lemma providing effective necessary and sufficient conditions for a connected submanifold to be contained in an orbit. We show that two homogeneous polynomials having isomorphic Milnor algebras are right-equivalent.
[1] Dimca, A.: Topics on Real and Complex Singularities. Fried. Vieweg & Sohn Braunschweig/Wiesbaden (1987). MR 1013785 | Zbl 0628.14001
[2] Gibson, C. G., Wirthmüller, K., Plessis, A. A. Du, Looijenga, E. J. N.: Topological Stability of Smooth Mappings. Lect. Notes Math. Vol. 552. Springer Berlin (1976). MR 0436203
[3] Mather, J. N.: Stability of $C^{\infty}$-mappings. IV: Classification of stable germs by $\Bbb R$-algebras. Publ. Math., Inst. Hautes Étud. Sci. 37 (1969), 223-248. DOI 10.1007/BF02684889 | MR 0275460 | Zbl 0202.55102
[4] Mather, J. N., Yau, S. S. T.: Classification of isolated hypersurface singularities by their moduli algebras. Invent. Math. 69 (1982), 243-251. DOI 10.1007/BF01399504 | MR 0674404 | Zbl 0499.32008
Partner of
EuDML logo